# SDR AALA201709069038

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 88,567 hours, 14,294 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: G6244
- Condition: Delaminated
- Location: Cockpit
- Part time: 27,197 hours, 4,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FIRST OFFICER FORWARD R1 WINDSHIELD HAS A CLOUDY WHITE AREA IN A DELAMINATION STATE AROUND PERIPHERY OF WINDSHIELD.  EVIDENCE OF MOISTURE AND ARCING.  REMOVED AND REPLACED R1 WINDOW PER AMM 56-11-01.  OPERATIONAL CHECK GOOD.
